# SDR DALA2024121311700

- Difficulty date: November 30, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB LOCATED BETWEEN Y=218 TO Y=237, BETWEEN X=-56 TO X=-44 WAS FOUND CRACKED. SUMMARY OF NRC 00647: DUE TO CRACKS, NEW CUSP WEB LOCATED AT BETWEEN Y=218 TO Y=237, BETWEEN X=-56 TO X=-44 WAS FABRICATED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 FIG 226 UNDER NRC 00709. **********FOR INSTALLATION, REFER TO NRC 00393***********. (LP #0685069)
